Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 313, NWS Norman, OK

June 11, 2011Hughes County, Seminole County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 11, 2011, 4:34 PM CDT for Hughes County, Seminole County, Oklahoma. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2011, 4:34 PM CDT (21:34 UTC)
Expired
Jun 11, 2011, 5:30 PM CDT
In force
56 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Hughes County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 70 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 4:55 PM CDTHAIL 1Seminole, OKSEMINOLE FD
Jun 11, 5:00 PM CDTTSTM WND GST 605 N Seminole, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.6 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2011-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 378 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2011-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
378 J/kg
Mixed-layer CIN
-327 J/kg
Mixed-layer LCL
1551 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

795 
WUUS54 KOUN 112134
SVROUN
OKC063-133-112230-
/O.NEW.KOUN.SV.W.0313.110611T2134Z-110611T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
434 PM CDT SAT JUN 11 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...
  NORTHWESTERN HUGHES COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 530 PM CDT

* AT 433 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A 
SEVERE   THUNDERSTORM 2 MILES NORTH OF SEMINOLE...MOVING NORTHEAST 
AT 20 MPH.  ANOTHER STRONG STORM WAS DEVELOPING SOUTH OF WEWOKA.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF HALF DOLLARS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE BOWLEGS...CROMWELL...LIMA...
  LITTLE...SEMINOLE...WETUMKA...WEWOKA AND YEAGER.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 196 AND 213.

LAT...LON 3501 9654 3517 9677 3538 9677 3540 9663
      3542 9659 3540 9655 3543 9656 3545 9653
      3544 9650 3546 9647 3546 9643 3530 9643
      3530 9610 3529 9610
TIME...MOT...LOC 2133Z 234DEG 20KT 3525 9664

$$
1 follow-up statement
358 
WWUS54 KOUN 112154
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
454 PM CDT SAT JUN 11 2011

OKC063-112204-
/O.CAN.KOUN.SV.W.0313.000000T0000Z-110611T2230Z/
HUGHES OK-
454 PM CDT SAT JUN 11 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHWESTERN HUGHES COUNTY...

LAT...LON 3519 9645 3516 9652 3523 9671 3539 9672
      3540 9663 3542 9659 3540 9655 3543 9656
      3545 9653 3544 9650 3546 9647 3546 9643
      3530 9643
TIME...MOT...LOC 2154Z 234DEG 20KT 3527 9660

$$

OKC133-112230-
/O.CON.KOUN.SV.W.0313.000000T0000Z-110611T2230Z/
SEMINOLE OK-
454 PM CDT SAT JUN 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHERN SEMINOLE COUNTY...

AT 454 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 5 MILES NORTHEAST OF SEMINOLE...MOVING NORTHEAST AT 25
MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE CROMWELL...LITTLE AND SEMINOLE.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 198 AND 213.

LAT...LON 3519 9645 3516 9652 3523 9671 3539 9672
      3540 9663 3542 9659 3540 9655 3543 9656
      3545 9653 3544 9650 3546 9647 3546 9643
      3530 9643
TIME...MOT...LOC 2154Z 234DEG 20KT 3527 9660

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:45 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jun 11, 2:45 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
245 PM CDT SAT JUN 11 2011

.DISCUSSION...SOMEWHAT DIFFUSE WARM FRONT CONTINUES TO LIFT SLOWLY
NORTHWARD THROUGH CENTRAL OK THIS AFTERNOON. SCATTERED HIGH BASED
SHOWERS AND THUNDERSTORMS ALSO CONTINUED TO DEVELOP FROM WCNTRL
INTO ECNTRL OK...POSSIBLY AIDED BY WEAK IMPULSE MOVING THROUGH THE
TX PANHANDLE. LOCAL MODEL DEVELOPS SCATTERED THUNDERSTORMS NEAR
AND NORTH OF THE FRONT LATE AFTERNOON INTO EARLY EVENING. SOME
SUPPORT FROM OTHER MODELS FOR SCATTERED THUNDERSTORMS OVER PARTS OF
THE FA THIS AFTERNOON BUT TREND IS NOT AS CONSISTENT. BETTER
THREAT APPEARS TO BE FOR STORMS TO INITIATE OVER THE HIGH PLAINS
TO THE NORTHWEST OF THE AREA. THESE STORMS MAY BECOME MORE
ORGANIZED AND MOVE EAST AND SOUTHEAST OFF THE HIGH PLAINS TOWARD
NRN PARTS OF THE FOREAST AREA AIDED BY A STRENGTHENING LOW LEVEL
JET TONIGHT. THUS WILL KEEP THE HIGHEST POPS FOR TONIGHT NEAR THE
NRN BORDER WITH DIMINISHING CHANCES FARTHER SOUTH. SOME ACTIVITY
MAY LINGER INTO THE MORNING OVER NCNTRL OK BEFORE ENDING. DRY
FORECAST ON SUNDAY AS UPPER RIDGE BEGINS TO BUILD OVER THE AREA
AND SURFACE BOUNDARY LIFTS WELL NORTH. VEERING LOW LEVEL FLOW IN
WRN PARTS OF OK WILL ALLOW RH TO DROP ON SUNDAY AFTERNOON. THIS
COMBINED WITH HOT TEMPS AND BRISK WINDS WILL ELEVATE FIRE WX
THREAT. FIRE WEATHER WATCH ALREADY IN PLACE FOR PARTS OF NORTHWEST
OK. SOME AREAS IN THE CURRENT WATCH MAY RECEIVE PRECIP OVERNIGHT
AND AND GIVEN UNCERTAINTY OVER AMOUNTS AND COVERAGE OF PRECIP WILL
LEAVE WATCH AS IS FOR NOW. DRY FORECAST EXPECTED TO PERSIST EARLY
IN THE WEEK WITH UPPER RIDGE BUILDING OVER THE AREA. WILL CONTINUE
WITH SOME LOW POPS MID WEEK AS UPPER TROUGH SLIDES EASTWARD THROUGH
THE CENTRAL/NRN PLAINS. THIS FEATURE THEN MOVES OFF TO THE EAST
WITH UPPER RIDGE BUILDING BACK INTO THE CENTRAL U.S. BY LATE IN
THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  70  95  73  96 /  20  10  10   0
HOBART OK         74 101  74 102 /  20  10  10   0
WICHITA FALLS TX  73 101  73 103 /  20   0   0   0
GAGE OK           68 101  70 104 /  40  10  10  10
PONCA CITY OK     69  95  72  97 /  40  20  10  10
DURANT OK         73  97  71  95 /  20   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR OKZ004>006-009>011-014>016-021-022.

TX...NONE.
&&

06/02
Hazardous weather outlook, Jun 11, 11:25 AM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1125 AM CDT SAT JUN 11 2011

OKZ004>048-050>052-TXZ083>090-121000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1125 AM CDT SAT JUN 11 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS PORTIONS OF OKLAHOMA.

LOCATION...
THE SLIGHT RISK INCLUDES THE AREA NORTH OF A LINE FROM HOLLIS TO
LAWTON...PAULS VALLEY...AND ADA...UP TO THE KANSAS BORDER.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH 1 AM.

IMPACTS...
SOME DAMAGE TO ROOFTOPS...AUTOMOBILES AND TENDER VEGETATION FROM
LARGE HAIL AROUND TWO INCHES IN DIAMETER.

DAMAGING WIND GUSTS TO 70 MPH.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.

DISCUSSION...
STRONG HEATING TODAY WILL RESULT IN MODERATE INSTABILITY. UPPER
LEVEL DISTURBANCES...UPSLOPE SURFACE WINDS...AND CONVERGENCE NEAR A
WARM FRONT...WILL PROMOTE SCATTERED THUNDERSTORM DEVELOPMENT DURING
THE AFTERNOON AND EVENING. THE MOST LIKELY PLACES FOR STORM
DEVELOPMENT WILL BE NEAR THE WARM FRONT IN CENTRAL AND WESTERN
OKLAHOMA...WITH STORMS THEN MOVING EAST AND SOUTH. FAVORABLE WIND
SHEAR WILL ALLOW FOR STORM ROTATION... WHICH WILL CREATE A THREAT
FOR LARGE HAIL SIZES...PERHAPS GREATER THAN TWO INCH DIAMETER IN THE
STRONGEST STORMS.

AS STORMS MERGE TO FORM LARGER CLUSTERS...THE THREAT OF DAMAGING
WINDS WILL INCREASE. BY MID TO LATE EVENING...IT IS POSSIBLE THAT A
LARGE AND ORGANIZED THUNDERSTORM COMPLEX WILL EVOLVE OVER WESTERN
KANSAS AND THE OKLAHOMA PANHANDLE. CONDITIONS WOULD THEN BE
FAVORABLE FOR THE COMPLEX TO MOVE TOWARD THE UNSTABLE AIR NEAR THE
WARM FRONT...BRINGING A THREAT OF ORGANIZED SEVERE WEATHER INTO
NORTHERN OKLAHOMA.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUN 12.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...80 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
DRY SOIL WILL AGAIN ALLOW TEMPERATURES TO RISE ABOVE 100 DEGREES IN
WESTERN NORTH TEXAS AND FAR SOUTHWEST OKLAHOMA TODAY. WITH SOUTHERLY
WINDS BECOMING BREEZY AND GUSTY...THE RISK OF FIRES WILL BE
INCREASED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL DECREASE SUNDAY AND MONDAY AS A CAP BUILDS
OVER THE REGION. ADDITIONAL THUNDERSTORM EVENTS APPEAR POSSIBLE
LATER NEXT WEEK...HOWEVER...AS UPPER LEVEL RIDGING SHIFTS TOWARD THE
U.S. BORDER WITH MEXICO...ALLOWING JET STREAM DISTURBANCES TO EMERGE
FROM THE CENTRAL ROCKIES INTO THE PLAINS STATES.

OTHER HAZARDOUS WEATHER...
ON SUNDAY...GUSTY WINDS...LOW HUMIDITY AND WARM TEMPERATURES WILL
CREATE AN ENHANCED RISK OF WILDFIRES. A FIRE WEATHER WATCH IS IN
EFFECT FOR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. SIMILAR
CONDITIONS ARE ALSO POSSIBLE ON MONDAY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SUNDAY.

In the hours before

Special weather statement, Jun 11, 3:18 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
318 PM CDT SAT JUN 11 2011

OKZ004-009-010-112045-
WOODWARD OK-HARPER OK-ELLIS OK-
318 PM CDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS...HARPER AND WOODWARD
COUNTIES.

AT 317 PM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM MUTUAL TO FORT
SUPPLY AND LAVERNE...MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3691 9950 3663 9902 3624 9935 3660 9989
Special weather statement, Jun 11, 3:50 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
350 PM CDT SAT JUN 11 2011

OKZ004-005-010-112115-
WOODWARD OK-HARPER OK-WOODS OK-
350 PM CDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARPER...WOODS AND WOODWARD
COUNTIES.

AT 350 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF SELMAN...MOVING NORTHEAST AT 35 MPH.  ANOTHER STRONG STORM WAS
LOCATED NORTH OF FORT SUPPLY.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3700 9873 3698 9871 3653 9946 3676 9982
      3700 9931
Special weather statement, Jun 11, 3:56 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
356 PM CDT SAT JUN 11 2011

OKZ026-112130-
LINCOLN OK-
356 PM CDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN COUNTY.

AT 357 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER SPARKS...
MOVING NORTHEAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3547 9663 3549 9689 3568 9693 3583 9662
      3572 9660 3548 9661
Special weather statement, Jun 11, 4:15 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
415 PM CDT SAT JUN 11 2011

OKZ004-005-112130-
HARPER OK-WOODS OK-
415 PM CDT SAT JUN 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARPER AND WOODS COUNTIES.

AT 415 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
SELMAN...MOVING NORTH AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WINDS TO 55 MPH...

LAT...LON 3700 9947 3700 9938 3684 9942 3687 9965
      3700 9963 3700 9948

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:06 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma54 min
Jun 10, 7:59 PM CDTSpecial Weather StatementOUNGreer16 min
Jun 10, 8:23 PM CDTSevere Thunderstorm WarningOUNGreer52 min
Jun 10, 8:32 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson, Tillman58 min
Jun 10, 8:40 PM CDTSpecial Weather StatementOUNLincoln20 min
Jun 10, 8:48 PM CDTSevere Thunderstorm WarningOUNBeckham, Washita57 min
Jun 10, 9:17 PM CDTSpecial Weather StatementOUNGreer13 min
Jun 10, 9:30 PM CDTSevere Thunderstorm WarningOUNWashita60 min
Jun 10, 9:42 PM CDTSpecial Weather StatementOUNGreer, Jackson, Kiowa, Tillman18 min
Jun 10, 10:00 PM CDTSpecial Weather StatementOUNCuster15 min
Jun 10, 10:14 PM CDTSpecial Weather StatementOUNCuster16 min
Jun 10, 10:42 PM CDTSpecial Weather StatementOUNCuster18 min
Jun 10, 11:04 PM CDTSpecial Weather StatementOUNBlaine26 min
Jun 10, 11:27 PM CDTSpecial Weather StatementOUNBlaine33 min
Jun 11, 12:45 AM CDTSpecial Weather StatementOUNCleveland, McClain, Oklahoma30 min
Jun 11, 1:43 AM CDTSpecial Weather StatementOUNLincoln17 min
Jun 11, 2:53 AM CDTSpecial Weather StatementOUNLogan22 min
Jun 11, 3:19 AM CDTSpecial Weather StatementOUNLincoln26 min
Jun 11, 3:43 AM CDTSpecial Weather StatementOUNPayne32 min
Jun 11, 4:56 AM CDTFire Weather WatchOUNAlfalfa, Beckham, Custer, Dewey, Ellis, Harper and 5 more24 hr
Jun 11, 3:18 PM CDTSpecial Weather StatementOUNWoodward27 min
Jun 11, 3:50 PM CDTSpecial Weather StatementOUNHarper25 min
Jun 11, 3:56 PM CDTSpecial Weather StatementOUNLincoln34 min
Jun 11, 4:15 PM CDTSpecial Weather StatementOUNHarper15 min
Jun 11, 5:15 PM CDTSpecial Weather StatementOUNCanadian30 min
Jun 11, 5:23 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher52 min
Jun 11, 5:29 PM CDTSpecial Weather StatementOUNCuster16 min
Jun 11, 5:32 PM CDTSpecial Weather StatementOUNAlfalfa28 min
Jun 11, 5:58 PM CDTSpecial Weather StatementOUNGrant32 min
Jun 11, 6:03 PM CDTSevere Thunderstorm WarningOUNGrant42 min
Jun 11, 6:07 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey38 min
Jun 11, 6:22 PM CDTSpecial Weather StatementOUNKingfisher23 min
Jun 11, 6:46 PM CDTSpecial Weather StatementOUNBlaine29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.